# SDR WX0A2025021732320

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 40,601 hours, 27,534 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ROW 12 L OVERWING EXIT SLIDE NOT ARMED  / DURING INSPECTION L OVERWING EMERGENCY HATCH FOUND LATCH PIN OF THE SLIDE RELEASE MECHANISM RETRACTED. PUT THE LATCH MECHANISM BACK IN THE ARMED POSTION PER AMM 52-21-11-400-001-A. A/C OK FOR SERVICE "
